A multi-variable theta product

Research output: Contribution to journalArticlepeer-review

Abstract

A multi-variable theta product is examined. It is shown that, under very general choices of the parameters, the quotient of two such general theta products is a root of unity. Special cases are explicitly determined. The second main theorem yields an explicit evaluation of a sum of series of cosines, which greatly generalizes one of Ramanujan's theorems on certain sums of hyperbolic cosines.

Original languageEnglish (US)
Pages (from-to)11-22
Number of pages12
JournalIndagationes Mathematicae
Volume13
Issue number1
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A multi-variable theta product'. Together they form a unique fingerprint.

Cite this